Causes Of Children Having Trouble Sleeping After Taking Syrup Antibiotics?

Illustration of Causes Of Children Having Trouble Sleeping After Taking Syrup Antibiotics?
Illustration: Causes Of Children Having Trouble Sleeping After Taking Syrup Antibiotics? Bing

, excuse me to ask. Why does my child have trouble sleeping after drinking cefacef syrup????

1 Answer:

Hi AMr,


Thank you for asking HealthReplies.com.

Need to clarify beforehand, what illness made you give Cefacef syrup to your child? Is it used as directed by a doctor? Are there any other drugs that you are taking?


The drug you mention contains the active composition of Cefixime, which is a cephalosporin class of antibiotics. This drug is useful in treating bacterial infections, for example those that infect the respiratory tract, tonsils, ears, urinary tract, and so on. This drug works by inhibiting the formation of bacterial cell walls so that bacteria die.


In some people who are sensitive, the consumption of cefixime can indeed trigger some side effects, including difficulty sleeping. In addition, some other side effects that may be encountered are headache, dizziness, nausea, abdominal pain, diarrhea, to allergic manifestations (such as shortness of breath, skin rash, itching, or body swelling).


However, apart from the side effects of the drugs they are taking, your child's sleeplessness may also occur due to the course of his illness or due to other causes, such as being too full, uncomfortable bed conditions, or feeling uncomfortable in his body. Therefore, to determine the cause of the complaint, you should first check with a doctor. If the complaint is purely caused by a side effect of the drug, and you have given the drug correctly according to the doctor's instructions, generally your child's complaint will improve on its own in 1 to 3 days.


In the meantime, you can also do the following tips to overcome his sleeplessness:

Give children regular meals, small portions but often
Invite children to do a lot of activities during the day
Bathe the child with warm water
Avoid feeding too much before bedtime
Create a comfortable bed condition, not too cold, not too hot, noisy, dirty, or stuffy
When entering bedtime, take the child into the room, you can also read a story book or hum the chant he likes to make him comfortable and sleepy

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Eyes A Little Stiff Because They Often Use Gadgets?

Eyes A Little Stiff Because They Often Use Gadgets?

(1 year ago)

My eyes are stiff … I feel heavy in my eyelids. Garagara was forced to open a laptop, bring a cell phone, etc. how do you deal with it? Do I have to take therapy?...

Explanation Of Syphilis Examination Results?

Explanation Of Syphilis Examination Results?

(1 year ago)

I want to ask,...

VDRL & TPHA?

VDRL & TPHA?

(1 year ago)

Good afternoon …...

Leave a Reply

Your email address will not be published. Required fields are marked *